ICD-9 Diagnosis Code 962.9

Poisoning hormon NEC/NOS

Diagnosis Code 962.9

ICD-9: 962.9
Short Description: Poisoning hormon NEC/NOS
Long Description: Poisoning by other and unspecified hormones and synthetic substitutes
This is the 2014 version of the ICD-9-CM diagnosis code 962.9

Code Classification
  • Injury and poisoning
    • Poisoning by drugs, medicinals and biological substances (960-979)
      • 962 Poisoning by hormones and synthetic substitutes

Information for Medical Professionals

Convert to ICD-10 Additional informationCallout TooltipGeneral Equivalence Map
The ICD-10 and ICD-9 GEMs are used to facilitate linking between the diagnosis codes in ICD-9-CM and the new ICD-10-CM code set. The GEMs are the raw material from which providers, health information vendors and payers can derive specific applied mappings to meet their needs.

  • Accidental misoprostol poisoning
  • Accidental poisoning by hormones and synthetic substitutes
  • Anabolic steroid overdose
  • Calcium regulating agent overdose
  • Hormones, synthetic substitutes and antagonist overdose
  • Hypothalamic/pituitary hormone overdose
  • Misoprostol poisoning of undetermined intent
  • Oral hypoglycemic overdose
  • Oral hypoglycemic poisoning
  • Poisoning by hormone AND/OR synthetic substitute
  • Poisoning by mineralocorticoid or mineralocorticoid antagonist
  • Poisoning by synthetic hormone substitute
  • Sex hormone overdose
  • Sex hormone poisoning

Previous Code
Previous Code 962.8
Next Code
963.0 Next Code